Share:


Global stability of a three-species food-chain model with diffusion and nonlocal delays

    Xiao Zhang Affiliation
    ; Rui Xu Affiliation
    ; Zhe Li Affiliation

Abstract

In this paper, a three species reaction-diffusion food-chain system with nonlocal delays is investigated. Sufficient conditions are derived for the global stability of a positive steady state and boundary steady states of the system by using the energy function method. Numerical simulations are carried out to illustrate the theoretical results.

Keyword : food-chain model, reaction-diffusion, nonlocal delay, global stability

How to Cite
Zhang, X., Xu, R., & Li, Z. (2011). Global stability of a three-species food-chain model with diffusion and nonlocal delays. Mathematical Modelling and Analysis, 16(3), 376-389. https://doi.org/10.3846/13926292.2011.601769
Published in Issue
Aug 24, 2011
Abstract Views
68
PDF Downloads
32